The Sine-Gordon regime of the Landau-Lifshitz equation with a strong easy-plane anisotropy

Abstract : It is well-known that the dynamics of biaxial ferromagnets with a strong easy-plane anisotropy is essentially governed by the Sine-Gordon equation. In this paper, we provide a rigorous justification to this observation. More precisely, we show the convergence of the solutions to the Landau-Lifshitz equation for biaxial ferromagnets towards the solutions to the Sine-Gordon equation in the regime of a strong easy-plane anisotropy. Moreover, we establish the sharpness of our convergence result. This result holds for solutions to the Landau-Lifshitz equation in high order Sobolev spaces. We first provide an alternative proof for local well-posedness in this setting by introducing high order energy quantities with better symmetrization properties. We then derive the convergence from the consistency of the Landau-Lifshitz equation with the Sine-Gordon equation by using well-tailored energy estimates. As a by-product, we also obtain a further derivation of the free wave regime of the Landau-Lifshitz equation.
Complete list of metadatas

Cited literature [34 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01518483
Contributor : Philippe Gravejat <>
Submitted on : Thursday, May 11, 2017 - 3:09:11 PM
Last modification on : Thursday, December 13, 2018 - 1:13:08 AM
Long-term archiving on : Saturday, August 12, 2017 - 1:38:00 PM

Identifiers

  • HAL Id : hal-01518483, version 1

Données associées

Collections

Citation

André de Laire, Philippe Gravejat. The Sine-Gordon regime of the Landau-Lifshitz equation with a strong easy-plane anisotropy. Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, 2018, 35 (7), pp.1885-1945. ⟨hal-01518483⟩

Share

Metrics

Record views

279

Files downloads

159